# SDR DALA2025060204211

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0998309) CORROSION ON LOGITUDINAL LAP SPLICE BTW BS= 28 TO 312 STRINGER 30 AND 29LH AT E/E COMPARTMENT. LOGITUDINAL LAP SPLICE (INTERCOSTAL) BTW BS=328 TO 312 STRINGER 30 AND 29LH AT E/E COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
